Hi there. Thank you for your question. I will be helping you out with your queries
Do you have any other medical problems?
Are you on any medications for anything?
Please let me know.
Welcome, please answer the questions that I have posted above.
Any medications that you are on currently?
Any other medical conditions?
Any other diagnosed medical problems?
On any medications for anything at all?
Are you currently on steroids for anything?
Have you had any other tests like thyroid hormone test etc?
Did they also test for cortisol to see if you are having fatigue due to adrenal problem?
I think that your fatigue should be evaluated thoroughly by an endocrinologist if that's possible. I would refer you to one in your area.
Fatigue, similar to what you are having, can have many causes:1. Low thyroid function2. Low adrenal gland function3. Depression/anxiety4. Kidney dysfunction5. Liver dysfunction
So all these causes must be considered and ruled out.
The neutrophil count is raised which is causing the total WBC to be raised.
This can happen in people who have an inflammatory disorder.
Your ANA is positive which is something that could be leading to your raised counts.
One other cause of fatigue that I would put in the list is an autoimmune disorder.
You have a positive ANA which is something that goes in favour of it.
However, since you do not have joint pains or swelling of the joints or skin rash you do not fit into the entire syndrome of lupus but I would continue monitoring your counts as well as routine blood tests.
I would also do a CRP test to see if there is any inflammation going on in your body.
Another test to check for inflammation is ESR or sed rate.
Are you following me?
Are you there?
The bot***** *****ne is that you do need further evaluation.
Both those are normal as well.
So that currently leaves us with the cortisol levels as the next step.
Thank you very much
You are most welcomePlease do rate me for my services before you leave by clicking on one of the smilies below. I hope I provided excellent services.Goodbye :)
Hope you get well soon :)